Alert archive / New York / Small Craft Advisories in 2014

Small Craft Advisory 5, NWS Buffalo, NY

January 14, 2014

NWS Buffalo, NY issued this small craft advisory at Jan 14, 2014, 3:49 PM EST. It took effect at Jan 15, 2014, 4:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2014, 3:49 PM EST (20:49 UTC)
In effect from
Jan 15, 2014, 4:00 AM EST
Expired
Jan 16, 2014, 7:00 AM EST
In force
27 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WHUS71 KBUF 142049
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EST TUE JAN 14 2014

LEZ040-041-150500-
/O.NEW.KBUF.SC.Y.0005.140115T0900Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
349 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY. 

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-150500-
/O.NEW.KBUF.SC.Y.0005.140115T0900Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
349 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-150500-
/O.NEW.KBUF.SC.Y.0005.140115T1300Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
349 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 5 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 5 AM EST
THURSDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-150500-
/O.NEW.KBUF.SC.Y.0005.140115T1800Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
349 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 5 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 5 AM EST
THURSDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
703 
WHUS71 KBUF 150230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
930 PM EST TUE JAN 14 2014

LEZ040-041-151030-
/O.CON.KBUF.SC.Y.0005.140115T0900Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
930 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST
WEDNESDAY...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-151030-
/O.CON.KBUF.SC.Y.0005.140115T0900Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
930 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-151030-
/O.CON.KBUF.SC.Y.0005.140115T1300Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
930 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
5 AM EST THURSDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-151030-
/O.CON.KBUF.SC.Y.0005.140115T1800Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
930 PM EST TUE JAN 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
5 AM EST THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
254 
WHUS71 KBUF 150833
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
333 AM EST WED JAN 15 2014

LOZ042-151645-
/O.EXT.KBUF.SC.Y.0005.140115T0900Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
333 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-151645-
/O.EXT.KBUF.SC.Y.0005.140115T1600Z-140116T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
333 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
7 AM EST THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-151645-
/O.CON.KBUF.SC.Y.0005.140115T0900Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
333 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-151645-
/O.CON.KBUF.SC.Y.0005.140115T0900Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
333 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-151645-
/O.CON.KBUF.SC.Y.0005.140115T1300Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
333 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 AM EST THURSDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOD
540 
WHUS71 KBUF 151506
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EST WED JAN 15 2014

LEZ040-041-152315-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1006 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-152315-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
1006 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-152315-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1006 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
THURSDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-152315-
/O.CON.KBUF.SC.Y.0005.140115T1600Z-140116T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1006 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REYNOLDS
125 
WHUS71 KBUF 152018
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
318 PM EST WED JAN 15 2014

LEZ040-041-160300-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
318 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-160000-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
318 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-160430-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
318 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
THURSDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-160430-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
318 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
747 
WHUS71 KBUF 152345
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
645 PM EST WED JAN 15 2014

LEZ020-LOZ030-160045-
/O.CAN.KBUF.SC.Y.0005.000000T0000Z-140116T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
645 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS.

$$

LEZ040-041-160300-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
645 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-160745-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
645 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-160745-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
645 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
279 
WHUS71 KBUF 160258
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
958 PM EST WED JAN 15 2014

LOZ042-043-160400-
/O.CAN.KBUF.SC.Y.0005.000000T0000Z-140116T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
958 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT.

$$

LEZ040-041-160400-
/O.CAN.KBUF.SC.Y.0005.000000T0000Z-140116T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
958 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT.

$$

LOZ044-045-161100-
/O.CON.KBUF.SC.Y.0005.000000T0000Z-140116T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
958 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:44 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 14, 3:44 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EST TUE JAN 14 2014

.SYNOPSIS...
CLOUDS WILL DIMINISH SOME THROUGH THE EVENING HOURS AS A WEAK AREA
OF HIGH PRESSURE RIDGES ACROSS THE EASTERN GREAT LAKES REGION. OUR
NEXT WEATHER SYSTEM WILL NEAR US FROM THE WEST TONIGHT AND SPREAD
LIGHT SNOW...GENERALLY AROUND AN INCH...ACROSS THE REGION LATE
TONIGHT AND THROUGH THE DAY TOMORROW. TURNING COOLER TOMORROW BEHIND
THIS WEATHER SYSTEM...WITH AIR TEMPERATURES GENERALLY BELOW FREEZING
THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
THIS AFTERNOON SURFACE ANALYSIS DISPLAYS A WEAK RIDGE OF HIGH
PRESSURE NOSING NORTHWARD FROM THE TENNESSEE VALLEY INTO WNY. A
SURFACE LOW IS FOUND OVER SOUTHEASTERN WISCONSIN...WITH A COLD FRONT
ARCHING INTO THE WESTERN OHIO VALLEY AND BACK INTO THE SOUTHERN
PLAINS STATES.

FOR THIS EVENING DRY CONDITIONS SHOULD PREVAIL WITH THE RAIN SHOWERS
NOW LARGELY EAST OF THE AREA...AND DRIER AIR ASSOCIATED WITH THIS
WEAK RIDGE OF HIGH PRESSURE SETTLING OVER THE REGION. WE MAY EVEN
CLEAR OUT BRIEFLY OVERNIGHT...BUT CLOUDS WILL THICKEN AGAIN FROM THE
WEST AHEAD OF THE AREA OF LOW PRESSURE THAT IS ENTERING THE CENTRAL
GREAT LAKES.

THIS LOW WILL PUSH A COLD FRONT INTO THE EASTERN GREAT LAKES REGION
LATE OVERNIGHT...AND A BURST OF SNOW SHOWERS IS LIKELY ALONG THIS
FRONTAL BOUNDARY. GIVEN THE SHARPNESS OF THE COLD FRONT...COMBINED
WITH BRIEF LIFTING THROUGH THE LOW LEVELS A BRIEF PERIOD OF SNOW
SHOWERS SHOULD DEVELOP LATE TONIGHT AND ADVANCE ACROSS THE REGION
THROUGH THE DAY TOMORROW. BOUNDARY LAYER TEMPERATURES SUGGEST THAT
THERE MAY BE SOME MIXING OF RAIN SHOWERS AT THE ONSET...BUT
TRANSITION OVER TO SNOW QUICKLY. AS THIS LOW BECOMES MORE VERTICALLY
STACKED IT WILL BEGIN TO FILL...AND THOUGH IT WILL TAKE A TRACK TO
THE NORTH AND WEST OF OUR REGION...GIVEN THE WEAKENING STATE TO THE
LOW OUR WINDS TOMORROW BEHIND THE COLD FRONT WILL LIKELY ONLY GUST
INTO THE 25 TO 35 MPH RANGE...AND REMAIN BELOW ADVISORY LEVELS.

A DRY SLOT BEHIND THE COLD FRONT WILL TAPER OFF THE PRECIPITATION
AROUND SUNRISE TO THE FAR WEST AND THROUGH THE MORNING AND EARLY
AFTERNOON HOURS TO THE EAST. TEMPERATURES ALOFT WILL DROP TO ABOUT
-8 TO -12C OVER THE EASTERN GREAT LAKES...AND ANY LAKE EFFECT
RESPONSE WILL LIKELY HOLD OFF UNTIL THE EVENING HOURS.

QPF WILL BE LIGHT WITH THIS SYSTEM...WITH SNOWFALL LIKELY TO AVERAGE
AROUND AN INCH ACROSS THE REGION. THOUGH A LIGHT EVENT...THE TIMING
DURING RUSH HOUR WILL STILL BRING AN IMPACT TO THE
REGION...ESPECIALLY SOUTH OF LAKE ONTARIO.

LOWS TONIGHT WILL REMAIN IN THE UPPER 20S TO LOWER 30S ACROSS THE
REGION...BUT START TO DROP LATE IN THE WEST BEHIND THE COLD FRONT.
WARMEST AREAS TOMORROW WILL BE FROM THE GENESEE VALLEY EASTWARD AHEAD
OF THE SURFACE COLD FRONT WITH HIGHS LIKELY TO BE IN THE MORNING
HOURS...WITH THESE READINGS IN THE 30S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
AS THE CLIPPER LOW BEGINS TO MOVE NORTH INTO SOUTHEASTERN CANADA
STEADY COLD AIR ADVECTION ON A WEST SOUTHWEST FLOW SHOULD BRING AN
UPTICK TO LAKE ENHANCED/EFFECT SNOW AS 850 MB TEMPERATURES FALL TO
NEAR -13C. INITIALLY...MOISTURE PROFILES ARE FAVORABLE WITH LEFTOVER
SYSTEM MOISTURE BUT THIS SHOULD GRADUALLY FALL OFF THROUGH THE
OVERNIGHT HOURS...AS THE RIDGE AXIS APPROACHES THE LOWER LAKES. THIS
SHOULD LIMIT LOCAL ACCUMULATIONS TO NO MORE THAN 1-3 INCHES...
ALTHOUGH COULD BE A BIT HIGHER ACROSS THE TUG HILL.

HIGH PRESSURE DRIFTS ACROSS THE AREA THURSDAY STRIPPING AWAY
MOISTURE WHICH SHOULD LIMIT PRECIPITATION DURING THE DAY. BY
THURSDAY NIGHT SYNOPTIC MOISTURE WILL INCREASE AHEAD OF THE NEXT
APPROACHING CLIPPER LOW. THE LOW LEVEL AIRMASS REMAINING JUST COLD
ENOUGH TO BRING AN UPTICK TO SOUTHWEST FLOW LAKE ENHANCED/EFFECT
SNOWS.

FRIDAY AND FRIDAY NIGHT...THE SURFACE LOW DROPS ACROSS THE UPPER
GREAT LAKES AND INTO SOUTHERN ONTARIO. INITIALLY...THE SYSTEM SEEMS
NICELY WRAPPED UP BUT MODELS DO SUGGEST THAT IT WILL FILL FRIDAY
NIGHT SO THE UPWARD MOTION OF THIS SYSTEM WILL LIKELY BE
DIMINISHING. THE SYSTEM SNOW LOOKS TO BE PRETTY MINOR...BUT WILL
STILL HAVE TO KEEP AN ON EYE ON ANY DEVELOPING LAKE ENHANCED SNOWS
AS DEEPER SYSTEM MOISTURE SPREADS OVER THE LOWER LAKES.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE CONTINUES TO BE PLENTY OF MEDIUM RANGE MODEL SUPPORT DURING
THIS PERIOD THAT THERE WILL BE A SPLITTING OF THE POLAR VORTEX. THIS
WILL RESULT IN A SOUTHWARD DISPLACEMENT OF PART OF THE POLAR VORTEX
OVER NORTH AMERICA. I GUESS THE ONLY QUESTION IS TO WHAT EXTENT THIS
HAPPENS. THE PART OF THE POLAR VORTEX DROPPING SOUTH FROM ARCTIC
OCEAN SHORES OF CANADA SHOULD BE TO NEAR SOUTHERN HUDSON BAY BY
SUNDAY. CLEARLY THIS WILL BRING THE VERY COLD AIR MUCH CLOSER TO
WESTERN AND NORTH CENTRAL NEW YORK SUNDAY AND INTO EARLY NEXT WEEK.

WHILE THE POLAR VORTEX DIGS SOUTH OVER THE NEXT FEW DAYS...THE GFS
DRIVES A POTENT SHORTWAVE CURRENTLY RIDING OVER THE TOP OF THE UPPER
RIDGE IN SOUTHERN ALASKA INTO THE NORTHERN GREAT LAKES BY SUNDAY
MORNING. THIS DOES HAVE SOME CONTINUITY IN THE ECMWF. THIS SHORTWAVE
WILL SEND A SHARP ARCTIC BOUNDARY ACROSS THE REGION SUNDAY. HIGH
PRESSURE WILL DROP ACROSS THE REGION BEHIND THIS SYSTEM..ALTHOUGH
THIS LOOKS BRIEF AS NEXT CLIPPER SYSTEM WILL WORK INTO THE GREAT
LAKES IN THE TUESDAY/WEDNESDAY TIME FRAME.

THE RESULT OF THIS WILL BE AN UPTICK IN LAKE ENHANCED/EFFECT
ACTIVITY EAST OF THE LAKES DURING THE WEEKEND. STILL SOME ISSUES TO
WORK OUT AS FAR AS TIMING AND LOCATION OF THE MOST FAVORABLE
AREAS... BUT THIS TIME FRAME SHOULD BE MONITORED FOR THE POTENTIAL
FOR LOCALLY HEAVY SNOWS...ESPECIALLY OFF LAKE ONTARIO. THERE IS SOME
MODEL CONSENSUS SUGGESTING A POTENT LOW LEVEL JET WILL RIDE ACROSS
THE REGION SUNDAY WITH POTENTIAL EXISTING FOR A HIGH WIND
EVENT...THIS AS WELL WILL NEED TO BE MONITORED.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
A VARIETY OF CONDITIONS THIS EARLY AFTERNOON TO START THE 18Z
TAFS...WITH IFR CIGS SOCKED IN ACROSS THE NORTH COUNTRY BEHIND A
COLD FRONT...WHILE TO THE WEST MVFR AND VFR FLIGHT CONDITIONS ARE
FOUND. EXPECT VFR CONDITIONS TO BECOME MORE DOMINATE AS DRIER AIR
ASSOCIATED WITH A NARROW BUBBLE OF HIGH PRESSURE SPREADS OVER THE
REGION. THIS IN TURN WILL ALSO AID IN LIFTING CIGS ACROSS THE NORTH
COUNTRY TO VFR THIS EVENING.

A MOISTURE STARVED WEATHER SYSTEM WILL CROSS THE REGION LATE TONIGHT
AND THROUGH THE EARLY DAY TOMORROW. A BRIEF BURST OF SNOW ALONG A
COLD FRONT WILL LIKELY LOWER CONDITIONS DOWN TO MVFR/IFR BEFORE
IMPROVING BACK TO VFR...AND GUSTY WINDS BEHIND THE COLD FRONT.

OUTLOOK...
WEDNESDAY NIGHT...MVFR IN SCATTERED SNOW SHOWERS EAST OF THE LAKES.
THURSDAY...GENERALLY VFR.
FRIDAY THROUGH SUNDAY...OCCASIONAL RESTRICTIONS TO MVFR/IFR IN
LIGHT SNOW SHOWERS.

&&

.MARINE...
BEHIND A COLD FRONT LATE TONIGHT AND TOMORROW WINDS AND WAVES IN ICE
FREE AREAS WILL INCREASE ON THE EASTERN GREAT LAKES...WITH SMALL
CRAFT CONDITIONS LIKELY THROUGH THE DAY AND INTO THE OVERNIGHT
HOURS. WINDS WILL ALSO INCREASE TO AROUND 20 KNOTS ON THE NIAGARA
RIVER ON WEDNESDAY. HIGH PRESSURE FROM THE WEST WILL BUILD TOWARDS
THE LAKE TOMORROW NIGHT AND BRING A DECREASE TO WINDS AND WAVES ON
THE LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST WEDNESDAY FOR
         LEZ020.
         SMALL CRAFT ADVISORY FROM 4 AM TO 10 PM EST WEDNESDAY FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST WEDNESDAY
         FOR LOZ030.
         SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 5 AM EST
         THURSDAY FOR LOZ042-043.
         SMALL CRAFT ADVISORY FROM 1 PM WEDNESDAY TO 5 AM EST
         THURSDAY FOR LOZ044-045.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Jan 14, 5:17 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EST TUE JAN 14 2014

NYZ001>008-010>014-019>021-085-151030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-151030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EST TUE JAN 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 3:32 PM ESTAreal Flood WarningBUFOswego21 hr

Nearby

Small Craft Advisories in New York, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.